# SDR CA110516003

- Difficulty date: May 13, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Emb ERJ170200SU
- Aircraft time: 12,674 hours
- Engine: Ge CF348E5A1
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702286B
- Condition: Out Of Tolerance
- Location: Slat System
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

SLAT FAIL ON APPROACH, GO-AROUND INITIATED AT 2000 FT, FOLLOWED QRH PROCEDURE THEN RETURNED TO LAND.  REF FIM TASK 27-81-00-810-805 A BOTH LT OTBD SKEW SENSORS OUT OF TOLERERANCE AND REPLACED IAW AMM 27-83-01. OPS TEST CARRIED OUT. REMOVED: LIB POSITION: PN 1702286B, SN 3043 LOB POSITION: PN 1702286B, SN 3023.
